Home
For authors
Submission status

Archive
Archive (English)
Current
      Volume 106
      Volume 105
      Volume 104
      Volume 103
      Volume 102
      Volume 101
      Volume 100
      Volume 99
      Volume 98
      Volume 97
      Volume 96
      Volume 95
      Volume 94
      Volume 93
Search
VOLUME 94 | ISSUE 4 | PAGE 277
On kinetic theory of energy losses in randomly heterogeneous medium
S. Panyukov, A. Leonidov

Theoretical Physics Department P.N. Lebedev Physics Institute, 119991 Moscow, Russia

Abstract
We derive equation describing distribution of energy losses of the particle propagating in fractal medium with quenched and dynamic heterogeneities. We show that in the case of the medium with fractal dimension 2<D<3 the losses Δ are characterized by the sublinear anomalous dependence \Delta\sim x^{\alpha} with power-law dependence on the distance x from the surface and exponent α=D-2.


Download PS file (GZipped, 59.2K)  |  Download PDF file (135.6K)


Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.